# SDR QXEA2021122700565

- Difficulty date: December 23, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 31,364 hours, 33,730 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARPET ZD&E NEEDS TO BE GLUED DOWN. POTENTIAL TRIPPING HAZARD. REMOVED FROM SERVICE. RE SECURED CARPET IN THE FRONT. NO FURTHER DEFECTS. RETURNED TO SERVICE.
